# SDR GLBA20090414A

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 26,132 hours, 32,952 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Prop Rpm Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT PROP GAUGE READ 2000 RPM AFTER SETTING T/O POWER.  MAINTENANCE CLEAND AND RE-SECURED CONNECTOR ON THE INDICATOR. ENGINE RUNS WERE PERFORMED WITH THE PILOTS AND THE OPERATIONAL CHECKS WERE GOOD PER MM 77-10-00.
